Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the topology of tangent bundles


Authors: L. Auslander and R. E. MacKenzie
Journal: Proc. Amer. Math. Soc. 10 (1959), 627-632
MSC: Primary 53.00; Secondary 55.00
MathSciNet review: 0107872
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00, 55.00

Retrieve articles in all journals with MSC: 53.00, 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0107872-5
Article copyright: © Copyright 1959 American Mathematical Society